MAUDE Adverse Event Report: ZIMMER BIOMET, INC. VGD VE AS TIB BRG 71X14MM; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. VGD VE AS TIB BRG 71X14MM; PROSTHESIS, KNEE
Catalog Number VE189064
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Muscle Weakness/Atrophy (1967); Pain (1994); Joint Laxity (4526); Swelling/ Edema (4577)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient is experiencing pain, swelling, joint laxity, loosening, and muscle weakness approximately four years post implantation.An exam by a physician found the knee to be weak and loose.A radioactive scan was ordered and completed.Damage was found in the knee.Attempts to obtain additional information have been made; however, no more information is available.
 
Additional Manufacturer Narrative
(b)(4).D10- medical product biomet cc cruciate tray 71mm item# 141233 lot# j6714031 vanguard cr ilok fem-rt 62.5 item# 183006 lot# j6961699 h3- customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This report is being submitted to provide additional information.Updated: a3, b4, b5, b6, d2b, g1, g3, g6, h1, h2, h3, h6, h10, and h11.Corrected: h4.No product was returned, or pictures provided; therefore, visual and dimensional evaluations could not be performed.Medical records were not provided.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.This complaint is not confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
VGD VE AS TIB BRG 71X14MM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22911571
Report Number0001825034-2025-02711
Device Sequence Number15769683
Product Code JWH
UDI-Device Identifier00889024564534
UDI-Public(01)00889024564534(17)260104(10)64955637
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K183583
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/04/2026
Device Catalogue NumberVE189064
Device Lot Number64955637
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2025
Supplement Date Received by Manufacturer01/05/2026
Initial Report FDA Received Date08/28/2025
Supplement Report FDA Received Date01/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/05/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Other;
Patient SexFemale